# SDR HNAA0800117

- Difficulty date: March 27, 2008
- Submitted: March 30, 2008
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 48,710 hours, 53,971 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360941
- Part serial: 093299
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 42,166 hours, 46,942 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, IT WAS NOTED THAT THE NR 2 AHRS WAS 10 DEGREES OFF FROM WHAT THE STANDBY HEADING SYSTEM AND THE WET COMPASS WERE READING.  AIRCRAFT WAS RETURNED TO DEPARTURE POINT.  MAINTENANCE COULD NOT DUPLICATE PROBLEM ON GROUND.  NR 2 AHRS COMPUTER WAS RE-RACKED AND OPS CHECKS WERE GOOD.  AIRCRAFT WAS THEN RETURNED TO SERVICE WITH NO FURTHER DIFFICULTIES NOTED.
